# SDR SWAA011913

- Difficulty date: July 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 6,965 hours, 4,270 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 183A8410
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK,(SI 11038-55) FOUND RH ELEVATOR TAB OTBD CONTROL ROD BUSHING WORN.                      R&R BUSHING PER MM.
